MathSciNet Relay Station
MathSciNet bibliographic data
MR669424 10D20 (14D20 14K05 32N05)
Tai, Yung-Sheng On the Kodaira dimension of the moduli space of abelian varieties. Invent. Math. 68 (1982), no. 3, 425–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement